# SDR CALA2013120993570

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 96,450 hours, 11,526 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8010003
- Part serial: 36
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 FUEL VLV STATUS MESSAGE.  REPLACED FUEL VLV.
